MAUDE Adverse Event Report: LAKE REGION MEDICAL ENROUTE 0.014'' GUIDEWIRE

LAKE REGION MEDICAL ENROUTE 0.014'' GUIDEWIRE
Catalog Number SR-014-GW
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/03/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a right transcarotid artery revascularization (tcar) procedure, the enroute 0.014" guidewire caused a perforation.Additionally, the physician reported that the lesion was difficult to cross and multiple third-party wires were used.The physician placed two additional stents to address the perforation.However, imaging after stent deployment revealed that the perforation had not resolved and was causing disruptions in flow through the stents.The physician elected to convert the procedure to carotid endarterectomy (cea), explant the stents, and tack down the intima distally.

Brand Name
ENROUTE 0.014'' GUIDEWIRE
Common Device Name
0.014'' GUIDEWIRE
Manufacturer (Section D)
LAKE REGION MEDICAL
parkmore west business park
galway, 91385 037
EI  91385037
MDR Report Key21234026
Report Number3014526664-2025-00009
Device Sequence Number9077014
Product Code DQX
UDI-Device Identifier00811311020546
UDI-Public(01)00811311020546(17)271031(10)8639852
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/24/2025
Report Date (Section F) 01/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberSR-014-GW
Device Lot Number8639852
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/03/2025
Event Location Hospital
Date Report to Manufacturer01/13/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/24/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexMale
Date Report Sent to FDA01/24/2025